# SDR UIEA2014042600157

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,824 hours, 18,612 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MSG, APU FIRE LOOP 1, IN FLIGHT.  OPERATIONS CHECKED IAW MM 26-15-00, NO DEFECTS NOTED AT THIS TIME.
